| Model Number |
A2-80017-DF120 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/12/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The leaking issue was confirmed.Affected iv sets are under recall #(b)(4).(b)(4).
Event or Problem Description
The user reported "the iv set came apart from the filter and leaked fluid over a surge protector/outlet strip.The surge protector/outlet strip was damaged and almost caused a fire.A patient was involved but there was no adverse effect.".